Publication
Title
Sheaves on involutive quantales: Grothendieck quantales
Author
Abstract
We show that sheaves on Grothendieck quantales, which are the quantales that correspond to Grothendieck toposes, may be defined in several equivalent ways. The main topic of this paper is the characterization of internal posets and suplattices in the topos of sheaves on a Grothendieck quantale Q, in terms of categories enriched in a suitable quantaloid and by means of Q-modules. We thereby extend the existing results concerning locales. (C) 2013 Elsevier B.V. All rights reserved.
Language
English
Source (journal)
Fuzzy sets and systems: an international journal of soft computing and intelligent. - Amsterdam
Publication
Amsterdam : 2014
ISSN
0165-0114
Volume/pages
256(2014), p. 117-148
ISI
000343783600006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.12.2014
Last edited 27.07.2017
To cite this reference